Translator Disclaimer
2020 Some Reverse Inequalities for Positive Linear Maps of Selfadjoint Operators
Silvestru Sever Dragomir
Nihonkai Math. J. 31(1): 15-26 (2020).

Abstract

Inequalities for positive linear maps of positive selfadjoint operators in Hilbert spaces via some recent reverses of Young's inequality are given. Operator and vector inequalities involving the weighted operator geometric mean are also obtained. Reverses of the celebrated Ando's inequality are provided.

Citation

Download Citation

Silvestru Sever Dragomir. "Some Reverse Inequalities for Positive Linear Maps of Selfadjoint Operators." Nihonkai Math. J. 31 (1) 15 - 26, 2020.

Information

Received: 30 August 2019; Revised: 20 May 2020; Published: 2020
First available in Project Euclid: 7 November 2020

MathSciNet: MR4172692

Subjects:
Primary: 47A63
Secondary: 47A99

Rights: Copyright © 2020 Niigata University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 1 • 2020
Back to Top